Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 291, NWS North Platte, NE

August 8, 2020Cherry County, Grant County, Hooker County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2020, 7:59 PM MDT for Cherry County, Grant County, Hooker County, Nebraska. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2020, 7:59 PM MDT (01:59 UTC)
Expired
Aug 8, 2020, 9:00 PM MDT
In force
61 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Cherry County, NE, Grant County, NE, Hooker County, NE

The radar

The North Platte radar (KLNX), 75 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 5:00 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3169 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3169 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1893 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS53 KLBF 090159
SVRLBF
NEC031-075-091-090300-
/O.NEW.KLBF.SV.W.0291.200809T0159Z-200809T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
859 PM CDT Sat Aug 8 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Central Cherry County in north central Nebraska...
  Northern Grant County in west central Nebraska...
  Northwestern Hooker County in west central Nebraska...

* Until 1000 PM CDT/900 PM MDT/.

* At 858 PM CDT/758 PM MDT/, severe thunderstorms were located along
  a line extending from 10 miles west of Cody to 15 miles south of
  Medicine Lake to 23 miles north of Whitman to near Ashby, moving
  east at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Mullen, Hyannis, Cody, Kilgore, Nenzel, Medicine Lake, Whitman,
  Merritt Reservoir, Ashby, Valentine National Wildlife Refuge,
  Crookston, Speckel Meir Lake, Eli, Duluth, Marsh Flat, Anderson
  Bridge State Wildlife Management Area, Highway 97 crossing the
  Niobrara River, Indian Hill, Whitman Road crossing the North Branch
  of the Middle Loup River and Sevenmile Hill.

This includes the following highways...
 Highway 20 between mile markers 142 and 194.
 Highway 2 between mile markers 133 and 187.
 Highway 61 between mile markers 159 and 177.
 Highway 97 between mile markers 65 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4299 10059 4247 10059 4231 10067 4201 10104
      4197 10207 4237 10159 4298 10158
TIME...MOT...LOC 0158Z 271DEG 41KT 4291 10146 4250 10144 4237 10142
4201 10186

HAIL...1.50IN
WIND...60MPH
 
$$

Buttler
2 follow-up statements
035 
WWUS53 KLBF 090231
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
931 PM CDT Sat Aug 8 2020

NEC031-075-091-090300-
/O.CON.KLBF.SV.W.0291.000000T0000Z-200809T0300Z/
Cherry NE-Grant NE-Hooker NE-
931 PM CDT Sat Aug 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM
CDT/900 PM MDT/ FOR CENTRAL CHERRY...NORTHERN GRANT AND NORTHWESTERN
HOOKER COUNTIES...

At 931 PM CDT/831 PM MDT/, severe thunderstorms were located along a
line extending from near Nenzel to near Merritt Reservoir to 21 miles
west of Valentine National Wildlife Refuge to near Whitman, moving
east at 45 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Mullen, Hyannis, Cody, Kilgore, Nenzel, Medicine Lake, Whitman,
Merritt Reservoir, Ashby, Valentine National Wildlife Refuge,
Crookston, Speckel Meir Lake, Duluth, Marsh Flat, Anderson Bridge
State Wildlife Management Area, Highway 97 crossing the Niobrara
River, Indian Hill, Whitman Road crossing the North Branch of the
Middle Loup River, Sevenmile Hill and Highway 97 crossing the North
Loup River.

This includes the following highways...
 Highway 20 between mile markers 152 and 194.
 Highway 2 between mile markers 133 and 145, and between mile markers
150 and 187.
 Highway 61 between mile markers 159 and 176.
 Highway 97 between mile markers 65 and 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4299 10059 4247 10059 4231 10067 4201 10104
      4200 10203 4204 10199 4236 10155 4297 10139
TIME...MOT...LOC 0231Z 255DEG 39KT 4294 10103 4266 10097 4245 10102
4204 10161

HAIL...0.75IN
WIND...60MPH
 
$$

Buttler
872 
WWUS53 KLBF 090308
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1008 PM CDT Sat Aug 8 2020

NEC031-075-091-090318-
/O.EXP.KLBF.SV.W.0291.000000T0000Z-200809T0300Z/
Cherry NE-Grant NE-Hooker NE-
1008 PM CDT Sat Aug 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHERRY...NORTHERN
GRANT AND NORTHWESTERN HOOKER COUNTIES HAS EXPIRED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds to 50 MPH are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until midnight CDT/1100
PM MDT/ for the Panhandle, north central and west central Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4299 10059 4247 10059 4231 10067 4201 10104
      4200 10203 4204 10199 4236 10155 4297 10139
TIME...MOT...LOC 0308Z 271DEG 41KT 4293 10047 4265 10041 4244 10046
4203 10106

$$

Buttler

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 5:38 PM MDT, 2 hours 21 minutes earlier.

Area forecast discussion, Aug 8, 5:38 PM MDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
638 PM CDT Sat Aug 8 2020

.SHORT TERM...(This evening through Sunday night)
Issued at 407 PM CDT Sat Aug 8 2020

Near term concerns revolve around the potential for scattered severe
thunderstorms later this afternoon and evening. Surface analysis
depicts a frontal boundary set up roughly along an Imperial to
Thedford to Bassett line. South of this front, a warm and humid
airmass is in place with dew points in the upper 60s to low 70s and
air temperatures in the upper 80s to low 90s. This is leading to a
plume of high MLCAPE with values of 3000-4000 j/kg noted on SPC
mesoanalysis. Taking a look at the 20z special sounding from LBF,
very steep mid-level lapse rates are already in place helping drive
the strong instability. At the same time, dry air in the low-levels
in addition to very warm h85 temperatures are also leading to strong
inhibition across the area. General thoughts are as temperatures
continue to increase coincident with moisture quality remaining the
same if not slightly increasing as well, inhibition will diminish
through the afternoon hours. While the capping inversion may never
completely erode, a modest shortwave combined with h5 height falls
and increasing convergence along the boundary will help spark off
thunderstorms by late this afternoon. This activity will persist
into the evening hours aided by a strengthening LLJ. Given such
steep mid-level lapse rates and 0-6km BWD values of 25 to 30 knots,
multicell clusters with some supercell structures will be the
predominant storm mode capable of large hail, some up to the size of
golf balls, and damaging wind gusts up to 80 mph, as DCAPE values
approach 1800 j/kg, will be the main threats. Given the orientation
of shear vectors compared to the surface boundary, any discrete
storm will be short lived as storms grow upscale quickly and
transition into a mostly damaging wind gust threat. The threat for
training storms will also lead to locally heavy rainfall with PWAT
values in the 1.00-1.25" range expected in the pre-convective
environment. Rainfall amounts of 0.50-1.00" are likely with
localized amounts of up to 2.00" possible in areas that see multiple
rounds of thunderstorms. Expecting the bulk of the thunderstorm
activity to exit the area by early morning Sunday as the LLJ begins
to veer, focusing east of the area. Lows will remain mild overnight
across the east, only falling into the mid to upper 60s meanwhile
falling into the upper 50s across the west.

Surface boundary remains anchored across the area into Sunday,
providing another opportunity for isolated showers and
thunderstorms. While forcing for ascent will not be as strong as
what was seen Saturday, the environment will still be supportive for
strong to severe thunderstorms should any develop. MLCAPE values
will climb into 3000-4000 j/kg range for areas east of Highway 83
with 0-6km BWD values in excess of 30 knots. Storms will likely be
elevated, posing the threat for large hail and damaging wind gusts.
The greatest uncertainty will be if a storm develops given lack of
upper-level support. The extended HRRR and NAM Nest both advertise
storms developing, so would not be surprised to see the SPC extend
the Marginal further southwest out of strictly only north central
Nebraska. Another warm day is expected with daytime highs generally
in the 90s with upper 90s expected south of Highway 92. Heat index
values are expected to fall short of criteria, however, given drier
air in place.

.LONG TERM...(Monday through Saturday)
Issued at 407 PM CDT Sat Aug 8 2020

Beginning 12z Monday. Period begins with relative zonal flow and
modest high pressure along the Gulf coast and a strong mid-level
disturbance approaching Hudson Bay. The frontal boundary from Sunday
will settle south of the area before stalling, providing the focus
for renewed thunderstorm development on Monday as a weak mid-level
disturbance moves across the southern to central Plains. Some
discrepancies regarding northward extent of any rain and
thunderstorms associated with this activity. The GFS limits this to
areas southeast of a North Platte to Broken Bow line, thus keeping
most of the area dry. Meanwhile the ECMWF suggests this activity
making it as far northwest as a Big Springs to Mullen to Spencer
line, thus splitting the CWA nearly in half suggesting dry northwest
and PoPs southeast. Will hedge towards the more aggressive output
and maintain PoPs across much of the area for now. As weak high
pressure works in to the area, mostly cloudy skies will be prevalent
helping keep temperatures cool with highs only reaching the 70s to
low 80s. Beyond Monday, a steady stream of mid-level energy will
traverse the central Plains bringing near daily chances for rain and
thunderstorms to the area through the following weekend. Southerly
low-level flow will largely be uninterrupted through that time
frame, allowing for the humid airmass to remain in place. Predicting
small-scale features at length is difficult and for that reason,
confidence in severe potential for any one day is low confidence.
That said, mid-level flow appears to be strongest on Tuesday and
possibly Friday so will be watching those days the closest though no
one day can be completely ruled out at this time. After a cooler day
Monday, temperatures will generally climb to near to slightly above
normal values for mid-August with a frontal boundary potentially
bringing another cooldown sometime during the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 637 PM CDT Sat Aug 8 2020

The greatest threat for thunderstorms will be over the next 2 to 4
hours at the KLBF and KVTN terminals. Any thunderstorms which do
impact the KLBF and KVTN terminals, have the potential to produce
wind gusts over 40 KTS with ceilings around 4000 FT AGL. The
threat for thunderstorms will diminish quickly after 05z with a
gradual clearing of sky cover overnight. Skies will be mostly
clear on Sunday.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Jurgensen
LONG TERM...Jurgensen
AVIATION...Buttler
Hazardous weather outlook, Aug 8, 5:28 PM MDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
628 PM CDT Sat Aug 8 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-092330-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
628 PM CDT Sat Aug 8 2020 /528 PM MDT Sat Aug 8 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

A severe thunderstorm watch is in effect for most of western and
central Nebraska tonight until midnight central time. Thunderstorms
are expected to develop west of Highway 83 this evening and move
northeast across the outlook area through the evening hours. Some
storms are likely to become severe and contain large hail and
damaging winds. An isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

On Sunday, relative humidity in the teens to mid 20s and high
temperatures in the 90s will create an elevated fire weather
threat across the western Sandhills.

Chances for thunderstorms return late Sunday afternoon into
Sunday night, mainly across central and north central Nebraska. A
few storms could be strong east of Springview to Bartlett.

Thunderstorm chances exist Monday through Friday, with the severe
potential low at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Aug 8, 6:51 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
751 PM CDT Sat Aug 8 2020

NEZ070-071-090130-
Frontier NE-Hayes NE-
751 PM CDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FRONTIER AND
SOUTHEASTERN HAYES COUNTIES UNTIL 830 PM CDT...

At 751 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Palisade, or 8 miles north of Trenton, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hayes Center.

LAT...LON 4052 10105 4049 10069 4035 10079 4035 10109
TIME...MOT...LOC 0051Z 204DEG 12KT 4030 10098

Snively
Local storm report, Aug 8, 6:53 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
753 PM CDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND GST     RUSHVILLE               42.71N 102.47W
08/08/2020  E60 MPH          SHERIDAN           NE   LAW ENFORCEMENT

            THUNDERSTORM WIND GUST OF 60 MPH REPORTED BY THE SHERIFFS
            DEPARTMENT IN RUSHVILLE

&&

CBUTTLER
Special weather statement, Aug 8, 6:59 PM MDT, 1 hour before
Special Weather Statement
National Weather Service North Platte NE
659 PM MDT Sat Aug 8 2020

NEZ023-024-090145-
Hooker NE-Grant NE-
659 PM MDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT AND NORTHWESTERN
HOOKER COUNTIES UNTIL 745 PM MDT...

At 659 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Hyannis, or 21 miles north of Arthur, moving northeast
at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Hyannis, Whitman, Carr Lake, Duluth, Pratt Lake, Spring Valley Lake
and Weir.

This includes the following highways...
 Highway 2 between mile markers 146 and 172.
 Highway 61 between mile markers 143 and 159.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
west central Nebraska.

LAT...LON 4178 10166 4186 10191 4199 10180 4207 10164
      4208 10128 4187 10124
TIME...MOT...LOC 0059Z 223DEG 5KT 4188 10174

Snively
Local storm report, Aug 8, 7:19 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             10 SE HAYES CENTER      40.39N 100.91W
08/08/2020  E1.00 INCH       HAYES              NE   PUBLIC

&&

CBROWN
Special weather statement, Aug 8, 7:40 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
840 PM CDT Sat Aug 8 2020

NEZ070-090230-
Hayes NE-
840 PM CDT Sat Aug 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAYES COUNTY UNTIL
930 PM CDT...

At 839 PM CDT, Doppler radar was tracking a strong thunderstorm just
northwest of Hayes Center, moving northeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hayes Center, Marengo and Hayes Center State Wildlife Management
Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern Nebraska.

LAT...LON 4046 10103 4050 10120 4070 10112 4070 10094
      4066 10085
TIME...MOT...LOC 0139Z 204DEG 8KT 4056 10108

Snively
Local storm report, Aug 8, 7:52 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT SAT AUG 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     15 ESE GORDON           42.72N 101.93W
08/08/2020  E60 MPH          CHERRY             NE   PUBLIC

&&

CBROWN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 6:08 PM MDTSpecial Weather StatementLBFGrant52 min
Aug 8, 6:12 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan63 min
Aug 8, 6:51 PM MDTSpecial Weather StatementLBFHayes39 min
Aug 8, 6:57 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes48 min
Aug 8, 6:59 PM MDTSpecial Weather StatementLBFGrant46 min
Aug 8, 7:14 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan61 min
Aug 8, 7:40 PM MDTSpecial Weather StatementLBFHayes50 min
Aug 8, 8:03 PM MDTSpecial Weather StatementLBFHayes42 min
Aug 8, 8:07 PM MDTSpecial Weather StatementLBFGarden38 min
Aug 8, 8:22 PM MDTSpecial Weather StatementLBFLincoln23 min
Aug 8, 8:29 PM MDTSpecial Weather StatementLBFLincoln31 min
Aug 8, 8:35 PM MDTSpecial Weather StatementLBFLincoln25 min
Aug 8, 8:39 PM MDTSpecial Weather StatementLBFBlaine, Logan, Thomas66 min
Aug 8, 8:59 PM MDTSpecial Weather StatementLBFLincoln46 min
Aug 8, 9:19 PM MDTSpecial Weather StatementLBFBlaine26 min
Aug 8, 9:27 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Rock48 min
Aug 8, 9:37 PM MDTSpecial Weather StatementLBFMcPherson23 min
Aug 8, 9:40 PM MDTSpecial Weather StatementLBFLoup50 min
Aug 8, 9:48 PM MDTSpecial Weather StatementLBFBrown, Keya Paha42 min
Aug 8, 9:52 PM MDTSpecial Weather StatementLBFBlaine, Logan38 min
Aug 8, 10:12 PM MDTSpecial Weather StatementLBFRock18 min
Aug 8, 10:23 PM MDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock52 min
Aug 8, 10:25 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock50 min
Aug 8, 10:53 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Wheeler52 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.